MathSciNet Relay Station
MathSciNet bibliographic data
MR1406689 (97k:58034) 58D27 (53A10 58E12)
Pérez, Joaquín; Ros, Antonio The space of properly embedded minimal surfaces with finite total curvature. Indiana Univ. Math. J. 45 (1996), no. 1, 177–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement